# SDR FDEA201708262375

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NGA6324
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 1841 BELLFRAME WEB LBL 22 HAS IMPACT DAMAGE AND CORROSION.  THIS ALSO COVERS NR 394 REMOVED AND REPLACED WEB PER DWG NGA6324 AND SRM 53-16-01 FIG 14.
